Quasilinear theory of collisionless Fermi Acceleration in a multicusp magnetic confinement geometry

Citation

Dewar, R & Ciubotariu, C 1999, 'Quasilinear theory of collisionless Fermi Acceleration in a multicusp magnetic confinement geometry', Physical Review E-Statistical, Nonlinear and Soft Matter Physics, vol. 60, no. 6, pp. 7400-7411.

Year

1999

Field of Research

  • Plasma Physics; Fusion Plasmas; Electrical Discharges

Updated:  25 May 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers